CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
A note on the cover degeneracy of graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2006, 卷号: 51, 期号: 2, 页码: 170-173
Authors:  Zhang, L;  Wu, BYDR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
planar graph  cover degeneracy  chromatic number  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Two sufficient conditions for dominating cycles 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 49, 期号: 2, 页码: 135-150
Authors:  Lu, M;  Liu, HQ;  Tian, F
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dominating cycle  connectivity  insertible vertex  
4-regular graphs without cut-vertices having the same path layer matrix 期刊论文
JOURNAL OF GRAPH THEORY, 2003, 卷号: 44, 期号: 4, 页码: 304-310
Authors:  Yang, YS;  Lin, XH;  Chen, ZQ;  Lu, WM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
undirected graph  path  path layer matrix  graph isomorphism  
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cycle  path  subvine  
Codiameters of 3-connected 3-domination critical graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 1, 页码: 76-85
Authors:  Chen, YJ;  Tian, F;  Wei, B
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
codiameter  3-connected  domination critical  
Cyclability of 3-connected graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2000, 卷号: 34, 期号: 3, 页码: 191-203
Authors:  Harkat-Benhamdine, A;  Li, H;  Tian, F
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
The number of vertices of degree k in a minimally k-edge-connected digraph 期刊论文
JOURNAL OF GRAPH THEORY, 2000, 卷号: 33, 期号: 2, 页码: 94-108
Authors:  Yuan, XD;  Kang, LY;  Cai, MC
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
k-edge-connected  degree  tree representation  
On low bound of degree sequences of spanning trees in K-edge-connected graphs 期刊论文
JOURNAL OF GRAPH THEORY, 1998, 卷号: 28, 期号: 2, 页码: 87-95
Authors:  Liu, ZH;  Xu, BG
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
d(k)-tree  d(k)-full vertex  out-directed tree  spanning tree  DFS algorithm  
A degree condition for a graph to have [a,b]-factors 期刊论文
JOURNAL OF GRAPH THEORY, 1998, 卷号: 27, 期号: 1, 页码: 1-6
Authors:  Li, YJ;  Cai, MC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
degree condition  [a,b]-factor  connected factor